Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 6

Conductors of $ℓ$-adic representations
Douglas Ulmer.
Proc. Amer. Math. Soc. 144 (2016), 2291-2299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477046
A note on small gaps between nonzero Fourier coefficients of cusp forms
Soumya Das and Satadal Ganguly.
Proc. Amer. Math. Soc. 144 (2016), 2301-2305
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477047
On linear projections of quadratic varieties
Markus Brodmann and Euisung Park.
Proc. Amer. Math. Soc. 144 (2016), 2307-2314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477048
LCM lattices supporting pure resolutions
Christopher A. Francisco, Jeffrey Mermin and Jay Schweig.
Proc. Amer. Math. Soc. 144 (2016), 2315-2325
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477049
Double coset separability of abelian subgroups of hyperbolic $n$-orbifold groups
Emily Hamilton.
Proc. Amer. Math. Soc. 144 (2016), 2327-2336
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477050
Mock modular forms and quantum modular forms
Dohoon Choi, Subong Lim and Robert C. Rhoades.
Proc. Amer. Math. Soc. 144 (2016), 2337-2349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477051
On copies of the absolute Galois group in $\operatorname{Out}F_{2}$
Robert A. Kucharczyk.
Proc. Amer. Math. Soc. 144 (2016), 2351-2359
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477052
Multiplicative subgroups avoiding linear relations in finite fields and a local-global principle
Hector Pasten and Chia-Liang Sun.
Proc. Amer. Math. Soc. 144 (2016), 2361-2373
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477053
On the non-vanishing property for real analytic solutions of the $p$-Laplace equation
Vladimir G. Tkachev.
Proc. Amer. Math. Soc. 144 (2016), 2375-2382
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477054
Central subalgebras of the centralizer of a nilpotent element
George J. McNinch and Donna M. Testerman.
Proc. Amer. Math. Soc. 144 (2016), 2383-2397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477055
Linked determinantal loci and limit linear series
John Murray and Brian Osserman.
Proc. Amer. Math. Soc. 144 (2016), 2399-2410
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477056
The congruence $x^{x}≡𝜆\pmod p$
J. Cilleruelo and M. Z. Garaev.
Proc. Amer. Math. Soc. 144 (2016), 2411-2418
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477057
A positive Grassmannian analogue of the permutohedron
Lauren K. Williams.
Proc. Amer. Math. Soc. 144 (2016), 2419-2436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477058
Comparison of $T1$ conditions for multi-parameter operators
Ana Grau de la Herrán.
Proc. Amer. Math. Soc. 144 (2016), 2437-2443
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477059
Two sufficient conditions for rectifiable measures
Matthew Badger and Raanan Schul.
Proc. Amer. Math. Soc. 144 (2016), 2445-2454
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477060
On the existence of balanced and SKT metrics on nilmanifolds
Anna Fino and Luigi Vezzoni.
Proc. Amer. Math. Soc. 144 (2016), 2455-2459
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477061
Catalysis in the trace class and weak trace class ideals
Guillaume Aubrun, Fedor Sukochev and Dmitriy Zanin.
Proc. Amer. Math. Soc. 144 (2016), 2461-2471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477062
The cyclicity of polynomial centers via the reduced Bautin depth
Isaac A. García.
Proc. Amer. Math. Soc. 144 (2016), 2473-2478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477063
On mixed Dirichlet-Neumann eigenvalues of triangles
Bartłomiej Siudeja.
Proc. Amer. Math. Soc. 144 (2016), 2479-2493
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477064
Two-sided multiplication operators on the space of regular operators
Jin Xi Chen and Anton R. Schep.
Proc. Amer. Math. Soc. 144 (2016), 2495-2501
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477065
On the structure of the second eigenfunctions of the $p$-Laplacian on a ball
T. V. Anoop, P. Drábek and Sarath Sasi.
Proc. Amer. Math. Soc. 144 (2016), 2503-2512
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477066
A note on Riemannian metrics on the moduli space of Riemann surfaces
Yunhui Wu.
Proc. Amer. Math. Soc. 144 (2016), 2513-2519
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477067
Finite ergodic index and asymmetry for infinite measure preserving actions
Alexandre I. Danilenko.
Proc. Amer. Math. Soc. 144 (2016), 2521-2532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477068
A note on the spectral area of Toeplitz operators
Cheng Chu and Dmitry Khavinson.
Proc. Amer. Math. Soc. 144 (2016), 2533-2537
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477069
Non-singular solutions of two-point problems, with multiple changes of sign in the nonlinearity
Philip Korman.
Proc. Amer. Math. Soc. 144 (2016), 2539-2546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477070
A $C^{1}$ regularity result for the inhomogeneous normalized infinity Laplacian
Graziano Crasta and Ilaria Fragalà.
Proc. Amer. Math. Soc. 144 (2016), 2547-2558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477071
Nevanlinna counting function and pull–back measure
O. El-Fallah and K. Kellay.
Proc. Amer. Math. Soc. 144 (2016), 2559-2564
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477072
Subgroup of interval exchanges generated by torsion elements and rotations
Michael Boshernitzan.
Proc. Amer. Math. Soc. 144 (2016), 2565-2573
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477073
Hankel operators, invariant subspaces, and cyclic vectors in the Drury-Arveson space
Stefan Richter and James Sunkes.
Proc. Amer. Math. Soc. 144 (2016), 2575-2586
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477074
Entire $s$-harmonic functions are affine
Mouhamed Moustapha Fall.
Proc. Amer. Math. Soc. 144 (2016), 2587-2592
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477075
Quasiconformal extension of meromorphic functions with nonzero pole
B. Bhowmik, G. Satpati and T. Sugawa.
Proc. Amer. Math. Soc. 144 (2016), 2593-2601
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477076
Mixed spectral types for the one-frequency discrete quasi-periodic Schrödinger operator
Shiwen Zhang.
Proc. Amer. Math. Soc. 144 (2016), 2603-2609
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477077
The subprojectivity of the projective tensor product of two $C(K)$ spaces with $|K|=ℵ_{0}$
Elói Medina Galego and Christian Samuel.
Proc. Amer. Math. Soc. 144 (2016), 2611-2617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477078
Why the cigar cannot be isometrically immersed into the 3-space This article has been retracted
Li Ma and Anqiang Zhu.
Proc. Amer. Math. Soc. 144 (2016), 2619-2622
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477079
A bound for the order of the fundamental group of a complete noncompact Ricci shrinker
Bennett Chow and Peng Lu.
Proc. Amer. Math. Soc. 144 (2016), 2623-2625
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477080
On conformally flat manifolds with constant positive scalar curvature
Giovanni Catino.
Proc. Amer. Math. Soc. 144 (2016), 2627-2634
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477081
Birthday inequalities, repulsion, and hard spheres
Will Perkins.
Proc. Amer. Math. Soc. 144 (2016), 2635-2649
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477082
Shift Harnack inequality and integration by parts formula for functional SDEs driven by fractional Brownian motion
Zhi Li.
Proc. Amer. Math. Soc. 144 (2016), 2651-2659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477083
Uniqueness of stable processes with drift
Zhen-Qing Chen and Longmin Wang.
Proc. Amer. Math. Soc. 144 (2016), 2661-2675
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477084
Generalized torsion elements in the knot groups of twist knots
Masakazu Teragaito.
Proc. Amer. Math. Soc. 144 (2016), 2677-2682
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477085
Non-left-orderable surgeries on twisted torus knots
Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj.
Proc. Amer. Math. Soc. 144 (2016), 2683-2696
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477086
Ramsey Shadowing and minimal points
W. R. Brian.
Proc. Amer. Math. Soc. 144 (2016), 2697-2703
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477087
On stability of non-domination under taking products
D. Kotschick, C. Löh and C. Neofytidis.
Proc. Amer. Math. Soc. 144 (2016), 2705-2710
Abstract, references and article information
Full-text PDF
MathSciNet review: 3477088
The Witten-Reshetikhin-Turaev representation of the Kauffman bracket skein algebra
Francis Bonahon and Helen Wong.
Proc. Amer. Math. Soc. 144 (2016), 2711-2724
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477089
A Danzer set for axis parallel boxes
David Simmons and Yaar Solomon.
Proc. Amer. Math. Soc. 144 (2016), 2725-2729
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477090
A note on the double quaternionic transfer and its $f$–invariant
Hanno von Bodecker.
Proc. Amer. Math. Soc. 144 (2016), 2731-2740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3477091
American Mathematical Society